MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; ACCESS PORT KIT

INTUITIVE SURGICAL, INC DA VINCI; ACCESS PORT KIT
Model Number 430073-05
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The port kit accessory was analyzed and found to have the port dislodged.For clarification, the wound retractor kit was returned with all four of the of the access port chambers protective flaps dislodged.All four protective caps were returned.Additional observation(s) not reported by site: the wound retractor kit was found to have a detached fragment.This code was added as a result of the protective flaps of the access port chamber becoming dislodged.All four protective flaps were returned.The wound retractor kit was found to have the protective flaps of the access port chamber cracked.Three out of the four flaps were found to be cracked at the latch.There was no material missing.The access port chamber was found to have a tear on the access port seal.The tear measured approximately 7.14mm in length.There was no material missing.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the nurse opened up and used a single access single port kit.When the suture went through fine, a part of the flap (yellow in color) popped off and fell into the patient.The staff was able to get it out of the patient.The procedure was completed.
 
Additional Manufacturer Narrative
On 03-feb-2026, intuitive surgical, inc.(isi) performed further investigation: the access port accessory was analyzed and found to have dislodged and damaged protective flaps, a torn septum seal, and a torn duckbill.The protective flaps, septum, and duckbill all resided at the same opening of the access port chamber which is typically referred to as the rotating access port seal.The rotating access port seal was inspected further; the 4 protective flaps were inspected, and 3 of them were found to be torn at the location that interfaces with the pucks within the seal subassembly.The pucks were inspected and appeared to be intact and properly assembled, as there were no abnormal gaps.Inspection of the underside of the seal subassembly where the flaps originated from (commonly referred to as the rotating access port seal) found a torn duckbill seal.The underside of the septum and the surrounding puck component appeared to have residual lubrication, potentially confirming that lubrication was applied to the area as expected during manufacturing.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI
Common Device Name
ACCESS PORT KIT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23959580
Report Number2955842-2025-50205
Device Sequence Number5739505
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(10)K10251030
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberK10251030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown